# SDR 2001FA0000429

- Difficulty date: September 26, 2001
- Submitted: October 25, 2001
- Operation: General aviation
- Engine: Pwa JT8D15
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 769104
- Part serial: BLDLBU5153
- Condition: Cracked
- Location: Engine
- Part time: 7,914 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 4TH STAGE TURBINE DISK BALANCE WEIGHT FLANGE HAS MULTIPLE CRACKS (APPROX. 80) INITIATING FROM THE SCALLOP AND BALANCE WEIGHT HOLES.  CRACK LENGTH VARIES FROM .001 TO .5 INCH.  IT WAS NOTED THAT ONE CRACK IS PROGRESSING PAST ONE OF THE TWO OIL DRAIN HOLES AND INTO THE RADIUS OF THE DISK OUTER RIM.
